Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 384394, 17 pages
http://dx.doi.org/10.1155/2013/384394
Research Article

Entire Solutions of an Integral Equation in

Department of Mathematics, National University of Singapore, Block S17 (SOC1), 10 Lower Kent Ridge Road, Singapore 119076

Received 29 May 2013; Accepted 17 June 2013

Academic Editors: G. Gripenberg, M. McKibben, and M. Winter

Copyright © 2013 Xin Feng and Xingwang Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. D. Alexandrov, “Uniqueness theorems for surfaces in the large,” American Mathematical Society Translations, vol. 21, pp. 412–416, 1962. View at Google Scholar
  2. J. Serrin, “A symmetry problem in potential theory,” Archive for Rational Mechanics and Analysis, vol. 43, pp. 304–318, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Gidas, W. M. Ni, and L. Nirenberg, “Symmetry and related properties via the maximum principle,” Communications in Mathematical Physics, vol. 68, no. 3, pp. 209–243, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. X. Chen and C. Li, “A necessary and sufficient condition for the Nirenberg problem,” Communications on Pure and Applied Mathematics, vol. 48, no. 6, pp. 657–667, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Li and L. Zhang, “Liouville-type theorems and Harnack-type inequalities for semilinear elliptic equations,” Journal d'Analyse Mathématique, vol. 90, pp. 27–87, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet